MAUDE Adverse Event Report: AVANOS MEDICAL INC. CORFLO* NASOGASTRIC / NASOINTESTINAL FEEDING TUBE, STERILE, NON-WEIGHTED; NASOGASTRIC FEEDING TUBE

AVANOS MEDICAL INC. CORFLO* NASOGASTRIC / NASOINTESTINAL FEEDING TUBE, STERILE, NON-WEIGHTED; NASOGASTRIC FEEDING TUBE
Model Number 42-7366
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Codes Fever (1858); Vomiting (2144)
Date of Event 07/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is reported to be available, but has not yet been received by the manufacturer.The device history record for lot 0002988871 was reviewed and the product was produced according to product specifications.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.Device not returned.
 
Event or Problem Description
It was reported that the tip of the ng (nasogastric) tube broke and was lodged in the patient's abdomen.It was also reported that patient was vomiting with fever.Tube was replaced in nicu (newborn intensive care unit).On (b)(6) 2021 it was reported that the tube was replaced, and the fragment will be passed out spontaneously.On (b)(6) 2021 it was reported that the patient was discharged home on oxygen and jejunal feeding, the broken piece is still in situ with surgical plan to continue to manage conservatively.

Common Device Name
NASOGASTRIC FEEDING TUBE
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key12590958
Report Number9611594-2021-00141
Device Sequence Number3078901
Product Code KNT
UDI-Device Identifier00350770460819
UDI-Public00350770460819
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K821906
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2024
Device Model Number42-7366
Device Catalogue NumberN/A
Device Lot Number0002988871
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2021
Initial Report FDA Received Date10/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age1 YR
Patient Weight7